- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:34
- A NOTE ON THE RATIO OF THE CONSECUTIVE COEFFİCİENTS OF AN ANALYTIC FUNCTION REPRESENTED BY DIRICHLET...
A NOTE ON THE RATIO OF THE CONSECUTIVE COEFFİCİENTS OF AN ANALYTIC FUNCTION REPRESENTED BY DIRICHLET SERIES
Authors : K.k. DIXIT
Pages : 0-0
Doi:10.1501/Commua1_0000000242
View : 26 | Download : 7
Publication Date : 1985-01-01
Article Type : Research Paper
Abstract :Recently [Indian J. Püre Appl. Matlı. 10 insert ignore into journalissuearticles values(1979);, 171-1821 we derived formula for the logarithmic order of an analytic function of zero order represented by Dirichlet series in terms of the coefficients. in the present paper we obtain inequalities for the logarithmic order in terms of the ratio of the consecutive coefficients. These inequaiities are shown to be the best possible.Keywords : ANALYTIC FUNCTION, DIRICHLET SERIES, RATIO OF THE CONSECUTIVE